# SDR ABXA020224

- Difficulty date: September 30, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 57,248 hours, 61,437 cycles
- System (JASC): 5200 · Doors
- Part: Attach Angle
- Part number: 99579456
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT HINGE FORWARD ATTACH ANGLE ON HINGE HAD CORROSION. REPLACED ATTACH ANGLE IAW DC-9 SRM.
